# SDR 2000ZZZX832

- Difficulty date: January 24, 2000
- Submitted: April 13, 2000
- Operation: General aviation
- Aircraft: N407JR
- Make and model: Bell 407
- Aircraft serial: 53245
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Swashplate
- Part number: 406010418101
- Condition: Damaged
- Location: Main Rotor
- Part time: 1,193 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SWASHPLATE SEAL, PN 406-310-407-101, WORE GROOVE IN CAP, P/N 406-010-418-101, CAUSING GREASE FROM BEARINGS BELOW TO ENTER TOP OF SWASHPLATE OUTER EDGE UNDER BOOT.  THIS CAN ALLOW GREASE TO CONTAMINATE TEFLON LINED RACES OF UNIBALL ASSEMBLY RESULTING IN CHANGES OF SWASHPLATE FRICTION SETTING WHICH CAUSES STIFFNESS IN CYCLIC AND COLLECTIVE CONTROL INPUTS.  SUBMITTER RECOMMENDED CAP BE MADE OF TOUGHER MATERIAL TO PREVENT DAMAGE FROM SEAL, P/N 406-310-407-101.
